Accessible images revisited

Brooke-Taylor, A and Rosicky, J (2017) Accessible images revisited. Proceedings of the American Mathematical Society, 145 (3). pp. 1317-1327. ISSN 0002-9939



  • Brooke-Taylor, A
  • Rosicky, J
Copyright, Publisher and Additional Information: © 2016 American Mathematical Society. This is an author produced version of a paper published in Proceedings of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 6 March 2016
  • Published (online): 18 November 2016
  • Published: March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Oct 2016 15:06
Last Modified: 25 Apr 2017 04:30
Published Version:
Status: Published
Publisher: American Mathematical Society
Identification Number:

Share / Export